# SDR ASAA2019090430680

- Difficulty date: September 4, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR SUPPORT SHIELD IN FORWARD PIT RT SIDE IS CORRODED (STATION 500 RBL 24 APPROX.). GROUNDED - YES. BLENDED CORROSION FROM SHIELD IN FWD PIT RT SIDE @ BS 500 ORG MAT .032, REMOVED .005, .027 REMAINS. FOUND TO BE OUT OF LIMITS PER 53-30-15. REMOVED AND REPLACED SHIELD WITH NEW SHIELD P/N 143A8126429 PO#954561.1 PER BAC DWG 143A0080 REV A.
